# SDR CA990310026

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 676001001
- Condition: Contaminated
- Location: Te Flap
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

(CAN) FLAP FAULT ON APPROACH, FLAPS STUCK 0-18 DEGREES.   INVESTIGATION REVEALED WATER  IN BALLNUTS OF ACTUATORS.  ACTUATORS LUBRICATED, A/C RETURNED TO SERVICE.
